I confused my own body.

United States
February 3, 2013 10:02pm CST
I am wearing two pairs of socks and long pj's and two shirts. when I got hot I took off one of the shirts and instantly got cold. so,I put back on the long sleeve shirt now my back is on fire and my front is just cool. my under arms are a little wet as well. I am not taking off these clothes till I am getting ready for bed and under the comforter. I am even scared to take a shower because of the freezing cold I feel on my body after getting out of the water. I get my pills tomorrow I should be fine after that.
2 people like this
7 responses
@jalucia (1435)
• United States
4 Feb 13
What is the cause of the fluctuating body temp? Is it menopause? A certain medication you are taking?
2 people like this
• United States
4 Feb 13
it is the wicked menopause that is causing it. I am so tired of stripping so I plan to stay in long clothes and deal with the heat.
1 person likes this
• United States
4 Feb 13
It may take a few days or weeks for your body to respond to the plant hormones, but it should help a lot. I'm the same way. Hot and cold. I cover up and uncover all the time.
2 people like this
• United States
4 Feb 13
I am s tired of stripping down that I am sticking to clothing no matter how hot I get. soon my body will get use to the heat and I will learn to live with it.
1 person likes this
• United States
4 Feb 13
So, you skip the shower and get some rest. You don't want to chill yourself too much. Once you are taking the pills, things should even out for you.
1 person likes this
• United States
4 Feb 13
that sounds like a plan that helps me. I can't imagine the cold again tonight. I even dread washing my hair as well.
@Dominique25 (9476)
• United States
4 Feb 13
I'm sure you will feel better when you get your pills tomorrow. I'm sure your body is very confused with all the change in temperature that it doesn't know what to do. I hope that you will be able to get a good nights rest and feel better in the morning.
1 person likes this
• United States
4 Feb 13
I sure hope so I am taking iron pills which also make me warmer and now I need to see the doctor tuesday to ask about the pills with my mental medications.
• Indonesia
8 Feb 13
I think you get a fever
@911Ricki (13602)
• Canada
8 Feb 13
Maybe you are getting sick, I tend to get like this when I have a fever.
@Manasha (2299)
• Pondicherry, India
4 Feb 13
Confusion does arise due to many problems in our mind. Hence we have to keep things clear and better of all.